# SDR AWXA200700290

- Difficulty date: January 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545775594
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FUSELAGE SKIN, BS 727D+18",  S23R.  REPAIRED FUSELAGE SKIN, BS 727D+18",  S23R - S25R IAW AWA ER 03-5300-07054-HF3.
